CaltechAUTHORS
  A Caltech Library Service

Asymptotic analysis of Bragg fibers

Xu, Yong and Yariv, Amnon and Lee, Reginald K. (2000) Asymptotic analysis of Bragg fibers. Optics Letters, 25 (24). pp. 1756-1758. ISSN 0146-9592. https://resolver.caltech.edu/CaltechAUTHORS:XUYol00b

[img]
Preview
PDF - Published Version
See Usage Policy.

102Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:XUYol00b

Abstract

Using an asymptotic analysis, we obtain an eigenvalue equation for the general mode dispersion in Bragg fibers. The asymptotic analysis is applied to calculate the dispersion relation and the field distribution of TE modes in a Bragg fiber. We compare the asymptotic results with exact solutions and find excellent agreement between them. This asymptotic approach greatly simplifies the analysis and design of Bragg fibers.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://www.opticsinfobase.org/abstract.cfm?URI=ol-25-24-1756OtherUNSPECIFIED
Additional Information:© 2000 Optical Society of America Received July 31, 2000 This research was sponsored by the U.S. Office of Naval Research, whose support is gratefully acknowledged.
Funders:
Funding AgencyGrant Number
Office of Naval Research (ONR)UNSPECIFIED
Subject Keywords:Fiber design and fabrication; Fiber optics; Waveguides; Electromagnetic theory
Issue or Number:24
Record Number:CaltechAUTHORS:XUYol00b
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:XUYol00b
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:2864
Collection:CaltechAUTHORS
Deposited By: Archive Administrator
Deposited On:03 May 2006
Last Modified:02 Oct 2019 22:57

Repository Staff Only: item control page